Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Menorrhagia , Vaginal bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   Hello. I am having a problem with constant vaginal bleeding
Doctor :  
User :   I am on the pill but I have been bleeding for two weeks and I am not supposed to be. Its happened in the past but it has become kinda chunky blood
User :   its really gross
Doctor :   ok

User :   do you have any suggestions on what could be wrong
Doctor :  
I shall help you in this?
Doctor :  
May i know your age?
User :   24 I will be 25 Friday
Doctor :  
Were your periods regular in the past?
User :   not really but they have never been like this
Doctor :  
What pills are you on and since when?
User :   this sounds gross but today I went to wipe after using the restroom and a big chunky stringy blood thing came out
User :   lo estrin for about 6 months
Doctor :  
These are clotted blood.
Doctor :  
User :   but it looked like a booger but with blood
Doctor :  
The cause for your heavy bleeding is probably.
User :   should I go to the doctor or is this normal
Doctor :  
\Hormonal disturbances.
Doctor :  
They usually settle on its own after some time.
Doctor :  
But if the bleeding is very severe then
Doctor :  
You can consult a ggynaecologist.
Doctor :  
For measures to stop bleeding.
Doctor :  
Is there any other query?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor